# SDR DXTA2025091104899

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800160
- Aircraft time: 15,744 hours, 10,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON EMERGENECY LIGHTS TEST THE FOLLOWING LIGHTS ARE NOT ILLUMINATING: SEAT LIGHT OVER SEAT 8 RT SIDE WING INSPECTION LIGHT & RT FWD EMERGENCY LIGHT ABOVE WING  ALL OF THE OTHER LIGHTS TEST PROPERLY DURING THE TEST & ALL OF THE LIGHTS WORK WHEN THE BATTERIES/APU ARE ON WITH PAX SAFETY SELECTED ON. SPOKE WITH MCC & THEY INFORMED US THAT THEY WANTED TO CHANGE ALL EMERGENCY BATTIRES, REMOVED  4 BATTERIES & INSTALLED REPLACEMENT BATTIERS IAW AMM  33-50-10, OPS CKD GOOD.
